# SDR 95ZZZX6430

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6311X
- Make and model: Cessna 340A
- Aircraft serial: 340A0482
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: HE812933
- Condition: Motor Failed
- Location: Air Cond Evap
- Component: HE813003
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING BLOWER FAN MOTOR FIELD WINDING SHORTED AND BURNED UNDER AIR CONDITIONER MODE OPERATION.  AIRCRAFT WAS IN-FLIGHT AT THE TIME, AND SMOKE ENTERED THE CABIN THROUGH THE CABIN 'WEMAC' OUTLETS FOR A/C AIR.  WHILE TOTAL TIME OF THIS COMPONENT IS UNKNOWN, THE LENGTH OF THE ARMATURE BRUSHES WOULD INDICATE THIS ITEM'S FAILURE WAS IMMINENT.
